# SDR ASOA06211

- Difficulty date: February 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 215 hours
- Component: Spoileron
- Component part number: 601R512005
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, F, I
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED A GROUND SPOILER CAUTION MESSAGE, FOLLOWED BY THE AIRCRAFT ROLLING AND YAWING TO THE LT.  THE FLIGHT CONTROL SYNOPTIC PAGE INDICATED THAT THE LT IB GROUND SPOILER HAD FULLY DEPLOYED.  THE CREW COMPLIED WITH THE QRH, DECLARED AN EMERGENCY, AND DIVERTED, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 SSCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
